# SDR SWAA2022032232084

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 947+10; TO 986; WL 208; RBL 55; INNER CREASE BEAM ANGLE HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION FROM INNER CREASE BEAM INNER ANGLE STA 947+10' 986 RBL 55; 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-20-15-1A-1. REMOVED AND REPLACED CREASE BEAM IAW SRM 51-4-02-0G-0 AND DWG 147A8501 REV A. RESTORED CIC TO AREA IAW AMM 51-21-91-610-802
